Dual theory of choice under multivariate risks - Sciences Po Access content directly
Journal Articles Journal of Economic Theory Year : 2012

Dual theory of choice under multivariate risks


We propose a multivariate extension of Yaari's dual theory of choice under risk. We show that a decision maker with a preference relation on multidimensional prospects that preserves ¯rst order stochastic dominance and satis¯es comonotonic in-dependence behaves as if evaluating prospects with a weighted sum of quantiles. Both the notions of quantiles and of comonotonicity are extended to the multivariate framework using optimal transportation maps. Finally risk averse decision makers are characterized, and we show how to efficiently compute the functionals they use to evaluate prospects.
Fichier principal
Vignette du fichier
1-s2.0-s002205311100086x-main.pdf (160.94 Ko) Télécharger le fichier
Origin : Explicit agreement for this submission

Dates and versions

hal-01024582 , version 1 (16-07-2014)



Alfred Galichon, Marc Henry. Dual theory of choice under multivariate risks. Journal of Economic Theory, 2012, 147 (4), pp.1501-1516. ⟨10.1016/j.jet.2011.06.002⟩. ⟨hal-01024582⟩
48 View
700 Download



Gmail Facebook X LinkedIn More